PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Newton\'s equation of motion in the gravitational field of an oblate earth

D D Bakwa, Y Y Jabil

Abstract




In this paper, we derived Newton's equation of motion for a satellite in the gravitational scalar field of a uniformly rotating, oblate spheriodal Earth using spheriodal coordinates. The resulting equation is solved for the corresponding precession and the result compared with similar ones.

JONAMP Vol. 11 2007: pp. 279-286



http://dx.doi.org/10.4314/jonamp.v11i1.40221
AJOL African Journals Online